# SDR SWIA201436340

- Difficulty date: February 5, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 19,409 hours, 11,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER ROW 10 IS BURNED OUT.  FLT 4465 RELAMPED.
